Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Sur la généralisation d’une formule de dirichlet

  • 16 Accesses

This is a preview of subscription content, log in to check access.

o|

  1. *)

    Journal deCrelle, t. XVII (1837), p. 41;Werke, t. I, p. 291.Heine,Handbuch der Kugelfunktionen, t. I (1878), p. 44.

  2. *)

    Mathematrsche Annalen, t. V (1872), p. 141.Heine,Handbuch, t. I, p. 44.

Download references

Author information

Correspondence to M. Niels Nielsen.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Nielsen, M.N. Sur la généralisation d’une formule de dirichlet. Rend. Circ. Matem. Palermo 23, 53–57 (1907). https://doi.org/10.1007/BF03013506

Download citation